CSpace
symmetriesandthecalculationsofdegree
Wang ZQ(王志强)
1989
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume000Issue:004Pages:520
AbstractThis paper considers the calculations of Loray-Schaudor degree of equivariant compact operators undor any compact Lie group actions. The main results include two parts. One is a local Leray-Schauder index formula on regular zero orbits. The other is a generalized Borsuk theorem.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41033
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang ZQ. symmetriesandthecalculationsofdegree[J]. chineseannalsofmathematicsseriesb,1989,000(004):520.
APA 王志强.(1989).symmetriesandthecalculationsofdegree.chineseannalsofmathematicsseriesb,000(004),520.
MLA 王志强."symmetriesandthecalculationsofdegree".chineseannalsofmathematicsseriesb 000.004(1989):520.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王志强]'s Articles
Baidu academic
Similar articles in Baidu academic
[王志强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王志强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.